# SDR REXA2016101902120

- Difficulty date: October 19, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 18,389 hours, 18,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT RISER DRAG ANGLE IS CRACKED BY ASSIST CABLE GUIDE.  REPAIRED THE DRAG ANGLE AND RESTORED FINISH IAW REO 601R-52-11-513.
